# SDR ASOA201100750

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,305 hours, 17,970 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "EXIT" PLACARD PARTIALLY MISSING.  REMOVED WORN PLACARD IAW MM 11-30-00-000-801 AND APPLIED NEW EXIT PLACARD IAW MM 11-30-00-400-801.
